American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20C10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Esther Beneish. Failure of Krull-Schmidt for invertible lattices over a discrete valuation ring. Proc. Amer. Math. Soc. 134 (2006) 1869-1873. MR 2215113.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Udo Riese. Integral representations for the alternating groups. Proc. Amer. Math. Soc. 130 (2002) 3515-3518. MR 1918827.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Alexander Kleshchev and Alexander Premet. The globally irreducible representations of symmetric groups. Proc. Amer. Math. Soc. 128 (2000) 647-655. MR 1676332.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Shmuel Friedland. The maximal orders of finite subgroups in $GL_{n}(\mathbf{Q})$ . Proc. Amer. Math. Soc. 125 (1997) 3519-3526. MR 1443385.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Xiangyong Wang. Congruences on ``character'' values of permutation summands . Proc. Amer. Math. Soc. 125 (1997) 393-396. MR 1377011.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] E. Jespers, M. M. Parmenter and S. K. Sehgal. Central units of integral group rings of nilpotent groups. Proc. Amer. Math. Soc. 124 (1996) 1007-1012. MR 1328353.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Gerald Cliff and Alfred Weiss. Summands of permutation lattices for finite groups . Proc. Amer. Math. Soc. 110 (1990) 17-20. MR 1027091.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Carl R. Riehm. The linear and quadratic Schur subgroups over the $S$-integers of a number field . Proc. Amer. Math. Soc. 107 (1989) 83-87. MR 979218.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] C. Riehm. The Schur subgroup of the Brauer group of cyclotomic rings of integers . Proc. Amer. Math. Soc. 103 (1988) 27-30. MR 938638.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] P. J. Allen and C. Hobby. A note on the unit group of ${\bf Z}S\sb 3$ . Proc. Amer. Math. Soc. 99 (1987) 9-14. MR 866420.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] David Gluck. Self-dual lattices for maximal orders in group algebras . Proc. Amer. Math. Soc. 93 (1985) 221-224. MR 770524.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] David E. Gibbs. Witt classes of integral representations of an abelian $2$-group . Proc. Amer. Math. Soc. 70 (1978) 103-108. MR 492055.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Irving Reiner. Erratum to: ``Integral representations of cyclic groups of order $p\sp{2}$'' (Proc. Amer. Math. Soc. {\bf 58} (1976), 8--12) . Proc. Amer. Math. Soc. 63 (1977) 374. MR 0506783.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Irving Reiner. Integral representations of cyclic groups of order $p\sp{2}$ . Proc. Amer. Math. Soc. 58 (1976) 8-12. MR 0506781.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1